IGB

Connexion

(Article of periodic en Anglais - 1992)

Document title

Fractal dimensions of sinkholes

published at : Fractals in geomorphology

Authors(s) and Affiliation(s)

REAMS M. W. ;

Abstract

The present study utilizes area-perimeter measurements to determine if perimeters of sinkholes are fractals. The perimeter-number and area-number distributions of sinkhole populations are also evaluated for fractal characteristics. The sites in Florida, Kentucky, Indiana and Missouri were studied using maps with a scale of 1:24 000

Source

Thematical fascicle

published at : Geomorphology / ISSN 0169-555X

Editor : Elsevier, Amsterdam - PAYS-BAS (1987)

Millesime : 1992, vol. 5, no 1-2 [pp. 159-165]

Bibliographic references : 11 réf.

Language

Anglais

INIST-CNRS, Cote INIST : 21151

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1993.
Refdoc record number (ud4) : 6114237 : Permanent link - XML version
Powered by Pxxo